| Catalog Number |
10010903 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/17/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd alaris smartsite blood gravity set was occluded.The following information was received by the initial reporter with the following verbatim.It was reported by the customer that the tubing is more prone to kinking and obstruction.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
No additional information provided.
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of tubing kinked and flow issues - fluid blockage could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on material 10010903 because the lot number is unknown.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.